# SDR O2GA2022021388201

- Difficulty date: February 5, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N882UP
- Make and model: Beech B300
- Aircraft serial: FL1086
- Aircraft time: 3,124 hours, 2,604 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 1013646280021
- Condition: Inoperative
- Location: Zone 700
- Part time: 475 hours, 400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F, O
- Precautionary procedure: A, O

## Discrepancy

DURING TAKEOFF FROM KVRB TCAS, LEFT AND RIGHT TRANSPONDERS FAILED. THIS WAS FOLLOWED BY RIGHT MAIN GEAR INDICATOR LIGHT DIMLY ILLUMINATED, NO RED GEAR HANDLE LIGHT. FOLLOWED CHECKLIST. DIVERTED BACK TO KVRB. AIRCRAFT WAS REPOSITIONED TO KFLL UNDER SPECIAL FERRY FLIGHT PERMIT. MAINTENANCE REPLACED THE RIGHT MLG DOWNLOCK SWITCH. TRANSPONDERS AND TCAS SYSTEM OPERATIONAL CHECKS WERE GOOD. AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
